Alert archive / Nebraska / Severe Thunderstorm Warnings in 2011
Severe Thunderstorm Warning 6, NWS Omaha, NE
NWS Omaha, NE issued this severe thunderstorm warning at Mar 22, 2011, 3:54 PM CDT for 4 counties in Nebraska. It was in force for 51 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Mar 22, 2011, 3:54 PM CDT (20:54 UTC)
- Expired
- Mar 22, 2011, 4:45 PM CDT
- In force
- 51 min
- Issued by
- NWS Omaha, NE
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Burt County, NE, Cuming County, NE, Dodge County, NE, Thurston County, NE
The radar
The Omaha radar (KOAX), 70 km from the middle of the area, began a volume at 20:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Mar 22, 4:31 PM CDT | HAIL 1.75 | Pender, NE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 37 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Mar 22, 2:03 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Omaha, NE (KOAX), launched 12:00Z, 8.9 hours before the alert went out and 70 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 486 J/kg
- Mixed-layer CIN
- -475 J/kg
- Mixed-layer LCL
- 777 m above ground
- 0-6 km bulk shear
- 50 kt
- 0-1 km storm-relative helicity
- 477 m²/s²
- 0-3 km storm-relative helicity
- 501 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
331
WUUS53 KOAX 222054
SVROAX
NEC021-039-053-173-222145-
/O.NEW.KOAX.SV.W.0006.110322T2054Z-110322T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
354 PM CDT TUE MAR 22 2011
THE NATIONAL WEATHER SERVICE IN OMAHA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHWESTERN BURT COUNTY IN EAST CENTRAL NEBRASKA...
EASTERN CUMING COUNTY IN NORTHEAST NEBRASKA...
NORTHWESTERN DODGE COUNTY IN EAST CENTRAL NEBRASKA...
CENTRAL THURSTON COUNTY IN NORTHEAST NEBRASKA...
* UNTIL 445 PM CDT
* AT 353 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS OF AROUND 60 MPH OR HIGHER. THIS STORM WAS LOCATED
NEAR SNYDER...OR 33 MILES NORTHEAST OF COLUMBUS...AND MOVING NORTH
AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
WEST POINT...BEEMER...BANCROFT...PENDER...WALTHILL...DEAD TIMBER
STATE RECREATION AREA...THE HIGHWAY 9 AND 51 JUNCTION...ROSALIE AND
THURSTON.
THE WARNED AREA INCLUDES HIGHWAY 275 IN NEBRASKA BETWEEN MILE MARKERS
113 AND 129.
THE WARNED AREA INCLUDES HIGHWAY 77 IN NEBRASKA BETWEEN MILE MARKERS
154 AND 169.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN QUICKLY FLOOD ROADS...SO DO NOT
DRIVE INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4220 9635 4155 9667 4162 9691 4174 9690
4174 9691 4228 9669
TIME...MOT...LOC 2054Z 199DEG 54KT 4170 9680
WIND...HAIL 60MPH 1.00IN
$$
FOBERT2 follow-up statements
204
WWUS53 KOAX 222107
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
407 PM CDT TUE MAR 22 2011
NEC021-039-053-173-222145-
/O.CON.KOAX.SV.W.0006.000000T0000Z-110322T2145Z/
BURT NE-CUMING NE-DODGE NE-THURSTON NE-
407 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
THURSTON...NORTH CENTRAL DODGE...EASTERN CUMING AND NORTHWESTERN BURT
COUNTIES UNTIL 445 PM CDT...
AT 403 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES NORTH OF SNYDER...OR 38 MILES SOUTHEAST OF
NORFOLK...MOVING NORTH AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
BANCROFT...PENDER...WALTHILL...THE HIGHWAY 9 AND 51 JUNCTION...
ROSALIE AND THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4166 9681 4174 9685 4228 9669 4220 9635
4155 9667
TIME...MOT...LOC 2107Z 199DEG 54KT 4183 9673
WIND...HAIL 60MPH 1.00IN
$$
FOBERT390
WWUS53 KOAX 222130
SVSOAX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
430 PM CDT TUE MAR 22 2011
NEC053-222140-
/O.CAN.KOAX.SV.W.0006.000000T0000Z-110322T2145Z/
DODGE NE-
430 PM CDT TUE MAR 22 2011
...THE SEVERE THUNDERSTORM WARNING FOR NORTH CENTRAL DODGE COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE COUNTY.
LAT...LON 4188 9656 4186 9673 4202 9677 4228 9669
4220 9635
TIME...MOT...LOC 2130Z 199DEG 54KT 4213 9668
$$
NEC021-039-173-222145-
/O.CON.KOAX.SV.W.0006.000000T0000Z-110322T2145Z/
BURT NE-CUMING NE-THURSTON NE-
430 PM CDT TUE MAR 22 2011
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR CENTRAL
THURSTON...NORTHEASTERN CUMING AND NORTHWESTERN BURT COUNTIES UNTIL
445 PM CDT...
AT 426 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED...PRODUCING GOLF
BALL SIZE HAIL NEAR PENDER. DAMAGING WINDS IN EXCESS OF 60 MPH IS
ALSO POSSIBLE.. THIS STORM WAS LOCATED NEAR PENDER...OR 33 MILES
SOUTHWEST OF SIOUX CITY...MOVING NORTH AT 60 MPH.
LOCATIONS IMPACTED INCLUDE...
WALTHILL AND THURSTON.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST LEVEL OF YOUR
HOME OR BUSINESS. HEAVY RAIN CAN FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 4188 9656 4186 9673 4202 9677 4228 9669
4220 9635
TIME...MOT...LOC 2130Z 199DEG 54KT 4213 9668
WIND...HAIL 60MPH 1.75IN
$$
FOBERTWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Omaha, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Mar 22, 3:56 AM CDT, 11 hours 58 minutes earlier.
Area forecast discussion, Mar 22, 3:56 AM CDT, 11 hours 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 356 AM CDT TUE MAR 22 2011 .DISCUSSION... FORECAST CONCERNS TODAY WILL CONTINUE TO FOCUS ON THE THUNDERSTORM CHANCES TODAY AND POTENTIAL FOR SEVERE WEATHER...TEMPERATURES...THEN THE NEXT CHANCE FOR RAIN/SNOW THURSDAY NIGHT. THE SURFACE WARM FRONT MADE IT INTO SOUTHERN NEBRASKA DURING THE DAY WITH A HIGH OF 80 AT FALLS CITY AND 78 AT BEATRICE. TEMPERATURES HAVE BEEN RISING OVERNIGHT AS THE WARM FRONT HAS LIFTED NORTH INTO EAST CENTRAL NEBRASKA AND WESTERN IOWA WITH A TEMPERATURE OF 60 DEGREES AT FREMONT AND 63 AT OMAHA AT 3AM. A 998 SURFACE LOW WAS CENTERED NORTH OF OGALLALA...WITH A SECONDARY 994MB LOW NEAR DENVER. 4 MILLIBAR 3-HR PRESSURE FALLS WERE NOTED TOWARD O NEILL AND SIOUX CITY. THE 00Z OAX SOUNDING SHOWED A CAP IN PLACE AND THE CONVECTION NEVER GOT GOING IN OUR CWA...RATHER...THE CONVECTION DEVELOPED NORTH OF THE H850 WARM FRONT INTO SOUTH DAKOTA AND MINNESOTA. THE 120KT JET NEAR THE 4 CORNERS REGION AT 00Z WILL HEAD INTO NEBRASKA BY 12Z...BUT CURVE MORE INTO KANSAS DURING THE DAY WITH AN AREA OF UPPER LEVEL DIVERGENCE OVER THE FCST AREA INTO IOWA. THE BROAD H50 TROF OVER THE WRN U.S.IN TURN SHIFTS INTO THE ROCKIES BY THIS MORNING...WITH A STRONG SHORTWAVE TROF MOVING FROM KANSAS/OKLAHOMA INTO INTO IOWA BY 00Z. THIS DYNAMIC SYSTEM WILL INCREASE BROAD UVV ACRS THE PLAINS TODAY...SHIFTING INTO IOWA AND MINNESOTA BY EVENING. ONCE AGAIN...THE SHORT RANGE MODELS KEEP THE BULK OF THE PRECIP TO THE NORTH OF THE FORECAST AREA DURING MUCH OF THE DAY AS SFC LOW PRES TRACKS INTO NORTHEAST NEBRASKA. THE 18Z-00Z TIME PERIOD LOOKS TO BE THE BEST SHOT FOR CONVECTION WITH THE SFC LOW AND THE ASSOCIATED DRYLINE MAKING IT INTO THE FORECAST AREA AND THE SHORTWAVE TROF SWINGING THRU DURING MAX HEATING. STEEP MID LEVEL LAPSE RATES WILL BE IN PLACE AS WELL AS SOME MODEST CAPE. THE STORM PREDICTION CENTER HAS MUCH OF THE FORECAST AREA IN A SLIGHT RISK AGAIN TODAY AND HAS HIT THE TORNADO THREAT A BIT HARDER FOR WESTERN IOWA...INTO CENTRAL IOWA. DURING THE AFTERNOON...THE 0-1KM HELICITY IS MAXIMIZED FROM NORTHEAST NEBRASKA INTO WESTERN IOWA. STORMS IN THE VICINITY OF THE WARM FRONT WILL HAVE THE BEST LOW LEVEL AND DEEP LAYER SHEAR TO WORK WITH. OTHER STORMS THAT DEVELOP MAY PRODUCE LARGE HAIL AND DAMAGING WILL. STORM MOTIONS ARE FORECAST TO BE 30 TO 40MPH AND THE STORM SYSTEM ITSELF SHOULD MOVE QUICKLY EAST OF THE AREA BY EARLY EVENING. DURING THE AFTERNOON...TEMPERATURES SOUTH OF THE WARM FRONT SHOULD TOP OUT IN THE 70S TO AROUND 80 FAR SOUTH. THE NAM HAS WINDS AROUND BEATRICE AND LINCOLN HITTING NEAR OR AT WIND ADVISORY CRITERIA AND FOR NOW HAVE THEM CLOSE TO IT IN THE FORECAST. AS THIS SYSTEMS MOVES INTO THE GREAT LAKES...IT PULLS COLDER AIR IN BEHIND IT WITH SOME RAIN/SNOW STILL POSSIBLE IN THE NORTH WEDNESDAY. IT WILL BE ON THE RAW SIDE WITH STRONG 20 TO 30 MPH WINDS AND TEMPERATURES MOSTLY IN THE 40S AND 50S. IT WILL REMAIN COLD WITH HIGHS IN THE 40S THURSDAY. THE NEXT STORM SYSTEM HEADS INTO THE MIDWEST THURSDAY NIGHT WITH PRECIPITATION BREAKING OUT ACROSS THE FORECAST AREA. ALTHOUGH IT LOOKS LIKE TEMPERATURES WILL BE WARM ENOUGH IN THE SOUTH FOR RAIN...FARTHER NORTH COLDER AIR WILL BE IN PLACE A COULD SEE A MIX OF RAIN/SNOW OR AT TIMES ALL SNOW. DID NOT MAKE ANY CHANGES TO THE EXTENDED...THE WEEKEND INTO NEXT WEEK STILL LOOKS UNSETTLED. && .AVIATION... TAF SITES KOFK/KOMA/KLNK 06Z TAFS SURFACE WARM FRONT NOW LIFTING NORTH OF THE OMA TERMINAL...AND IS WELL NORTH OF LNK SITE AT THE MOMENT. THIS SHOULD ALLOW FOR THE LOW LEVEL WIND SHEAR TO DIMINISH WITH THE SURFACE WIND INCREASING SOUTH OF THE BOUNDARY. LOW LEVEL WIND SHEAR EXPECTED TO CONTINUE AT OFK UNTIL EARLY MORNING. OTHERWISE MVFR CIGS CURRENTLY AT ALL 3 TAF SITES...AND WILL CONTINUE INTO MID MORNING BEFORE LIFTING. SURFACE LOW AND ASSOCIATED COLD FRONT WILL BE MOVING EAST ACROSS THE AREA TODAY AND WILL BRING A COLD FRONT WITH IT...ALLOWING FOR WINDS TO BECOME NORTHWEST AT ALL LOCATIONS BY EARLY EVENING. SOME CHANCE OF CONVECTION WITH THE FRONT AS WELL...AND THAT IS MOST LIKELY AT OMA AND OFK. THIS COULD OCCUR AS EARLY AT 19Z AT OFK AND AROUND 22Z AT OMA. IF CONVECTION OCCURS...SOME MVFR CIGS AND VISBY WILL BE POSSIBLE. OTHERWISE VFR CONDITIONS RETURN THIS EVENING. && .OAX WATCHES/WARNINGS/ADVISORIES... NE...NONE. IA...NONE. && ZAPOTOCNY/BOUSTEAD
Hazardous weather outlook, Mar 22, 11:49 AM CDT, 4 hours 5 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE OMAHA/VALLEY NE 1149 AM CDT TUE MAR 22 2011 IAZ043-055-056-069-079-080-090-091-NEZ011-012-015>018-030>034- 042>045-050>053-065>068-078-088>093-230700- MONONA-HARRISON-SHELBY-POTTAWATTAMIE-MILLS-MONTGOMERY-FREMONT- PAGE-KNOX-CEDAR-THURSTON-ANTELOPE-PIERCE-WAYNE-BOONE-MADISON- STANTON-CUMING-BURT-PLATTE-COLFAX-DODGE-WASHINGTON-BUTLER- SAUNDERS-DOUGLAS-SARPY-SEWARD-LANCASTER-CASS-OTOE-SALINE- JEFFERSON-GAGE-JOHNSON-NEMAHA-PAWNEE-RICHARDSON- 1149 AM CDT TUE MAR 22 2011 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHWEST IOWA...WEST CENTRAL IOWA...EAST CENTRAL NEBRASKA...NORTHEAST NEBRASKA AND SOUTHEAST NEBRASKA. .DAY ONE...THIS AFTERNOON AND TONIGHT SEVERE THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON ACROSS NORTHEAST KANSAS AND SOUTHEAST NEBRASKA AND QUICKLY MOVE EAST TOWARD SOUTHWEST IOWA BY EARLY EVENING. THESE STORMS WILL BE CAPABLE OF PRODUCING LARGE HAIL...DAMAGING WINDS AND ISOLATED TORNADOES. IN ADDITION...A LINE OF STORMS IS EXPECTED TO DEVELOP ALONG A COLD FRONT THAT WILL EXTEND FROM SOUTHEAST SOUTH DAKOTA INTO SOUTH CENTRAL NEBRASKA THIS AFTERNOON. THE STORMS ARE EXPECTED TO MOVE EAST SOUTHEAST ALONG THE COLD FRONT THROUGH THE EARLY EVENING HOURS. THESE STORMS WILL BE CAPABLE OF LARGE HAIL AND DAMAGING WINDS...ESPECIALLY IN EXTREME EASTERN NEBRASKA AND ACROSS SOUTHWEST IOWA. EXTREME FIRE DANGER IS FORECAST ACROSS SOUTHEAST NEBRASKA TODAY. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY THERE IS A CHANCE OF A MIX OF PRECIPITATION ACROSS THE OUTLOOK AREA THURSDAY NIGHT. THE PRECIPITATION MAY STAY AS ALL SNOW IN NORTHEAST NEBRASKA AND PARTS OF WEST CENTRAL IOWA. A RAIN...SNOW MIX WILL AGAIN BE POSSIBLE ON SATURDAY. .SPOTTER INFORMATION STATEMENT... STORM SPOTTER ACTIVATION MAY BE NEEDED LATER THIS AFTERNOON AND EARLY THIS EVENING. KERN
In the hours before
Special weather statement, Mar 22, 2:56 PM CDT, 58 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA 256 PM CDT TUE MAR 22 2011 NEZ018-032-033-222030- CUMING NE-STANTON NE-WAYNE NE- 256 PM CDT TUE MAR 22 2011 ...SPECIAL WEATHER STATEMENT FOR EASTERN STANTON...EASTERN WAYNE AND NORTHWESTERN CUMING COUNTIES UNTIL 330 PM CDT... AT 251 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE TRACKING A STRONG THUNDERSTORM NEAR CLARKSON...OR 22 MILES SOUTHEAST OF NORFOLK...MOVING NORTH AT 60 MPH. HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THIS STORM. LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE... PILGER... WAYNE... 8 MILES SOUTH OF WAYNE... MAYES
Local storm report, Mar 22, 3:33 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
333 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0332 PM HAIL 1 E WAYNE 42.24N 97.00W
03/22/2011 M0.75 INCH WAYNE NE TRAINED SPOTTER
MOSTLY PEA-SIZE...A FEW UP TO DIME SIZE.
&&
CHERMOKLocal storm report, Mar 22, 3:39 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE OMAHA/VALLEY NEBRASKA
339 PM CDT TUE MAR 22 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0338 PM HAIL WAYNE 42.24N 97.02W
03/22/2011 M1.00 INCH WAYNE NE TRAINED SPOTTER
HAIL UP TO QUARTER SIZE REPORTED IN WAYNE TO 1 MILE EAST
OF TOWN...HAIL WAS FROM 332 TO 338 PM.
&&
CHERMOKThe office that day
Everything else NWS Omaha, NE issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Mar 22, 3:19 PM CDT | Severe Thunderstorm Warning | OAX | Stanton, Wayne | 28 min |
| Mar 22, 3:21 PM CDT | Severe Thunderstorm Warning | OAX | Butler, Lancaster, Saunders, Seward | 24 min |
| Mar 22, 3:43 PM CDT | Severe Thunderstorm Warning | OAX | Johnson, Nemaha, Otoe | 32 min |
| Mar 22, 4:10 PM CDT | Severe Thunderstorm Warning | OAX | Cass, Otoe | 50 min |
| Mar 22, 4:11 PM CDT | Severe Thunderstorm Warning | OAX | Dodge, Douglas, Saunders, Washington | 49 min |
| Mar 22, 4:36 PM CDT | Tornado Warning | OAX | Burt, Thurston | 24 min |
| Mar 22, 4:48 PM CDT | Severe Thunderstorm Warning | OAX | Washington | 42 min |
Nearby
Severe Thunderstorm Warnings in Nebraska, 2011Every severe thunderstorm warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.